# SDR DALA2023082106771

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2921530) CORROSION ON LH AFT DOOR FWD FRAME AT STA 950 APPROX WL 210. C/W ER/A 610665-14 REV ORIGINAL.
